Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Groups with normal subgroups possessing subnormal complements

Author: K. H. Toh
Journal: Proc. Amer. Math. Soc. 41 (1973), 378-380
MSC: Primary 20F30
MathSciNet review: 0325787
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: J. Wiegold has characterized groups in which every normal subgroup is a direct factor as the restricted direct products of simple groups. In this paper, it is proved that for a group $ G$ to have the structure above, it is sufficient that every normal subgroup of $ G$ has a subnormal complement in $ G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F30

Retrieve articles in all journals with MSC: 20F30

Additional Information

Keywords: Complement, subnormal subgroup, subnormal complement, restricted direct product, simple group, locally nilpotent group, normal closure, minimal normal subgroup
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society